Journal of Mathematics and Applications

Journal of Mathematics and Applications

p-ISSN 1733-6775, e-ISSN 2300-9926

38-jma-okladka-inter.png

 

 

Journal of Mathematics and Applications is a continuation of Scientific Papers of Rzeszów University of Technology – Mathematics.

The Journal of Mathematics and Applications is indexed in the databases: MathSciNet (Mathematical Reviews) and BazTech.

 

 

 

For more details look at:   http://jma.prz.edu.pl/en/

 

Rok 2017
Rok 2016
Rok 2015
JMA vol. 40 (2017)
DOI
JMA vol. 39 (2016)
JMA vol. 38 (2015)
   39-jma-2016-okladka-inter.png  38-jma-okladka-inter.png
Cooperating Reviewers Cooperating Reviewers

Rok 2014
Rok 2013
Rok 2012
JMA vol. 37 (2014)
JMA vol. 36 (2013)
JMA vol. 35 (2012)
 jma-37-okladka.png 35-zew.png

35-zew.png

Cooperating Reviewers Cooperating Reviewers

 

Rok 2011 Rok 2010 Rok 2010
JMA vol. 34 (2011) JMA vol. 33 (2010) JMA vol. 32 (2010)
34_zew.png 33-zew.png 32-zew.png
Rok 2009 Rok 2008  
JMA vol. 31 (2009) JMA vol. 30 (2008)  
31-zew.png 30-zew.png  
Statistics (unique pageviews): 124